| Model Number |
PCF-H190L |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported static screen without image during inspection for use involving an olympus colonovideoscope.There were no reports of patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer have been confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: black image.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was traced to component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.